# SDR HEEA082864

- Difficulty date: December 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2777
- Aircraft time: 4,519 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 305731365
- Part serial: 600
- Condition: Malfunctioned
- Location: Torquemeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE GAUGES SPINS ON POWER UP AND IS INTERMITTENT IN OPERATION. TO BE SENT TO VENDOR.
